# SDR 03062311

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE3312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE LEFT FORWARD AND AFT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL CLEANED THE LAMP SOCKET ON THE FORWARD LIGHT AND REPAIRED AN ELECTRICAL CONNECTION ON THE AFT LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
